О распределении максимума последовательных сумм независимых случайных величин
author
Arak, Taivo
statement of authorship
Т.В. Арак
source
Теория вероятностей и ее применения
journal volume number month
Т. 19, вып. 2
year of publication
1974
pages
с. 257-277
url
https://www.ester.ee/record=b2156043*est
subject term
juhuslikud suurused
matemaatiline statistika
ISSN
0040-361X
notes
Библиогр.: 7 назв
Kokkuvõte: On the distribution of the maximum cumulative sum of independent random variables, lk. 277
TalTech department
arvutusmatemaatika kateeder
language
vene